# SDR FDEA201910072506

- Difficulty date: October 7, 2019
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 56,549 hours, 23,333 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  750     57-10  0606     08OCT19  MEM  OPEN  U  RH OUTBOARD SIDE OF RIB 5, EVIDENCE OF CRACK.   COMPLIED WITH E.A. 6-5710-T0350686 PART 1 REV A,                                  PART 2 AND PART 3 TEMPORARY REPAIR OF R/H WING RIB                                5 FOR 2 CYCLE  FERRY FLIGHT
